Illinois Journal of Mathematics

The geometry of BRS transformations

Rudolf Schmid

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 34, Issue 1 (1990), 87-97.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988494

Digital Object Identifier
doi:10.1215/ijm/1255988494

Mathematical Reviews number (MathSciNet)
MR1031886

Zentralblatt MATH identifier
0675.53072

Subjects
Primary: 81T13: Yang-Mills and other gauge theories [See also 53C07, 58E15]
Secondary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65] 53C99: None of the above, but in this section 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60] 58G99 81T70: Quantization in field theory; cohomological methods [See also 58D29]

Citation

Schmid, Rudolf. The geometry of BRS transformations. Illinois J. Math. 34 (1990), no. 1, 87--97. doi:10.1215/ijm/1255988494. https://projecteuclid.org/euclid.ijm/1255988494


Export citation